MAUDE Adverse Event Report: ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER
Model Number PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/10/2025, a sales representative reported via email that an ar-2290 proximal tenodesis implant system had an issue when inserting the button.The piece holding it on the button inserter broke off in the button, and they could not get it in there.There was no impact on the patient.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is misuse due to the excessive force used to pry and/or leverage the device.

Brand Name
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21445376
Report Number1220246-2025-00609
Device Sequence Number7159170
Product Code MBI
UDI-Device Identifier00888867026698
UDI-Public(01)00888867026698(11)230801(17)280531(10)15122864
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Device Catalogue NumberAR-2290
Device Lot Number15122864
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown